# SDR CA130412009

- Difficulty date: March 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 465009
- Condition: Worn
- Location: Mlg
- Part time: 21,070 hours
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LT MLG DID NOT INDICATE DOWN AND LOCKED WHEN GEAR SELECTED DOWN.  ALT GEAR EXTENSION PERFORMED.  BOTH MLG UPLOCKS WORN BEYOND LIMITS.  LT GEAR WAS WORN TO 0.75MM.
